Volume 25, Number 1
Previous Issue Next Issue

J. Comp. Math., 25 (2007), p. 1

Full PDF 599 2516 Abstract

Habib Ammari, Hyeonbae Kang & Hyundae Lee

J. Comp. Math., 25 (2007), pp. 2-12.

Preview Full PDF 612 2347 Abstract

Sheng Zhang & Dehao Yu

J. Comp. Math., 25 (2007), pp. 13-26.

Preview Full PDF 581 2317 Abstract

Dongyang Shi, Zhong-Ci Shi & Jingzhu Wu

J. Comp. Math., 25 (2007), pp. 27-30.

Preview Full PDF 594 2318 Abstract

Jian Wang

J. Comp. Math., 25 (2007), pp. 31-48.

Preview Full PDF 581 2332 Abstract

Naïma Aïssa

J. Comp. Math., 25 (2007), pp. 49-66.

Preview Full PDF 596 2230 Abstract

Dongying Hua & Lieheng Wang

J. Comp. Math., 25 (2007), pp. 67-80.

Preview Full PDF 630 2322 Abstract

Siqing Gan

J. Comp. Math., 25 (2007), pp. 81-88.

Preview Full PDF 601 2310 Abstract

Weijun Zhou & Donghui Li

J. Comp. Math., 25 (2007), pp. 89-96.

Preview Full PDF 652 2361 Abstract

Renhong Wang & Jinming Wu

J. Comp. Math., 25 (2007), pp. 97-103.

Preview Full PDF 578 2269 Abstract

Qun-Yan Zhou Wen-Yu Sun

J. Comp. Math., 25 (2007), pp. 104-112.

Preview Full PDF 598 2336 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard